# SDR DALA2022120607834

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 67,864 hours, 9,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER ABOVE DOOR 3L FELL OFF DURING LANDING. REINSTALLED EXIT SIGN COVER.
